Is it normal to have more discharge after yeast infection treatment?

July 16th, 2013 by Emily
yeast treatments
by Vietnam Plants & The USA. plants

Question: Is it normal to have more discharge after yeast infection treatment?
I took the vagisil screening kit & it came back positive for a yeast infection, so I continued on to purchase Monistat 3-day yeast infection treatment. I just used my first suppository last night and when I woke up I had more discharge than I started off with. It was thick & white but no odor. Is this just the medicine working, or is this not normal?! I did shower after I saw this when I got up and it’s still coming out, just not as much as I saw this morning. Please help!

Best answer:

Answer by Ken
Hi rose,

Yes, you assumption is correct about how this your discharge is the result of taking the monistat. After 2-3 day’s it will be gone but if it still continues you need to go see a medical physician or OB/GYN. If you want to stay away from that from happening I would advocate for a limited time you cut out the following from your diet since it is your best defense against a yeast infection:

1.Cut all foods containing yeast including bread, pizza, crackers, pastries, muffins, mushrooms and ferments like soy sauce, cheese, tomato paste, beer and vinegar.
2. AVOID ALL SUGARS.

These will only prolong your symptoms so stay away from them at all cost until this issue clears up.

Add your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,181 bad guys.